On the $abc$ conjecture in algebraic number fields

Volume 133 / 2008

K. Győry Acta Arithmetica 133 (2008), 281-295 MSC: Primary 11D61, 11D75; Secondary 11J86. DOI: 10.4064/aa133-3-6


  • K. GyőryInstitute of Mathematics
    Number Theory Research Group of the
    Hungarian Academy of Sciences
    University of Debrecen
    H-4010 Debrecen, P.O.B. 12, Hungary

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image